# SDR TWAA9903502

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Row 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS INOPERATIVE AT SEAT ROWS 30 TO 32 AND AT ROW 23.  RELAMPED AT ROW 23, AND RESECURED WIRING AT ROWS 30 TO 32.
